# SDR Y9PA20150911001

- Difficulty date: August 19, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N96SK
- Make and model: Raythn HAWKER900XP
- Aircraft serial: 006
- Aircraft time: 1,750 hours, 2,384 cycles
- Engine: Garrtt TFE7315AR
- Engine time: 1,742 hours, 2,384 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L610549
- Condition: Disintegrated
- Location: Mlg
- Part time: 156 hours, 109 cycles
- Component: Mlg, Raythn
- Component part number: 258UM523179A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, & TURNING OFF THE RUNWAY, THE CREW HEARD A POP, AFTER STOPPING AT THE FBO, THE CREW NOTICED THE NR 2 MAIN TIRE HAD LOST THE NITROGEN CHARGE.  R & R THE NR 2 WHEEL ASSEMBLY, THE WHEEL WOULD NOT COME OFF OF THE AXLE.  TO GET THE ACFT BACK INTO SERVICE, THE AXLE FOR THE LT MLG, THE NR 2 BRAKE & NR 2 WHEEL HAD TO ALL BE REMOVED AS AN ASSEMBLY.  AFTER GETTING PIECES TO HOME BASE, WE WERE ABLE TO DISASSEMBLE THE WHEEL FROM THE AXLE & THE INNER WHEEL BEARING HAD FAILED.
